MAUDE Adverse Event Report: RICHARD WOLF GMBH; HOOK ELECTRODE Ø 5MM WL 340MM

RICHARD WOLF GMBH; HOOK ELECTRODE Ø 5MM WL 340MM
Model Number 8383423
Medical Device Problem Codes Material Disintegration (1177); Material Fragmentation (1261)
Health Effect - Clinical Code Gastroesophageal Burn (4475)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the production control plan, there was no abnormailty from the affected lot.So far, no other hook electrodes from the affected lot have been returned to richard wolf (b)(4).As soon as the electrode has been sent in by the user, the investigation will be started.Rw (b)(4) considers this mdr open.A follow up report will be submitted when new information becomes available.
 
Event or Problem Description
It was reported to richard wolf: coagulatory hook with deteriorated sheath upstream of the work area, resulting in unwanted thermal burning of the stomach.So the surgeon twisted the sheath.Consequences for the patient, the user or other person: unwanted thermal burning of the stomach.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with new information and changed information.New information: see below for results of the device investigation (h10).Changed information: the following fields have changed information: d10, e4, h2, h3.The results of the device investigation: according to the manufacturer, "the affected device was repaired by an unauthorized third-party company.The isolation and plug have been changed and do not meet the specifications and characteristics of the original device.Since the incident was caused by a device that was probably repaired by an unauthorized third-party company, the affected hook electrode may not meet the defined specifications.Therefore, the incident has no effect on the risk assessment and the risk assesment "b2-1, rev.04 reusable electrode" remains valid." richard wolf gmbh considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation(rwmic) submitting report on behalf of rwgmbh report.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation.See manufacturers narrative.

Brand Name
NA
Common Device Name
HOOK ELECTRODE Ø 5MM WL 340MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimerstr. 32
knittlingen 75438
GM   75438
MDR Report Key12598689
Report Number9611102-2021-00034
Device Sequence Number3421461
Product Code GEI
UDI-Device Identifier04055207015001
UDI-Public04055207015001
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8383423
Device Catalogue Number8383.423
Device Lot Number1255851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown